[About Glasnik] [Editors] [Tables of Contents] [Information for Authors] [Subscription] [Croatian/Hrvatski]


GLASNIK MATEMATICKI


Glasnik Matematicki publishes original research papers from all fields of pure and applied mathematics. The journal is published semiannually, in June and in December.

Glasnik Matematicki Series III (Glas. Mat. Ser. III) (ISSN 0017-095X (Print), ISSN 1846-7989 (Online), DOI: 10.3336/gm) is a new series of the journals "Glasnik Hrvatskog Naravoslovnog Druztva" (Series I) and "Glasnik Matematicko-Fizicki i Astronomski" (Series II). The journal is published by the Croatian Mathematical Society and Department of Mathematics, University of Zagreb, Croatia.

Glasnik Matematicki is reviewed, cover-to-cover, by Mathematical Reviews (MathSciNet), Zentralblatt MATH and Referativnyi Zhurnal - Matematika. It is indexed in Scopus, INSPEC and Current Mathematical Publications.
Beginning with Volume 43, No.1 (2008), Glasnik Matematicki is indexed in the Science Citation Index Expanded (SCIE) and Web of Science (WoS), and beginning with Volume 35, No.1 (2000) in the Reference List Journals of MathSciNet.
The Mathematical Citation Quotient of Glasnik Matematicki for 2012 is 0.34.
The WoS Impact Factor of Glasnik Matematicki for 2012 is 0.406.
Beginning with Volume 48, No.2 (2013), Glasnik Matematicki is indexed in the Current Contents/Physical, Chemical & Earth Sciences.

Glasnik Matematicki is financially supported by the Ministry of Science, Education and Sport of the Republic of Croatia.


Editors

Editor-in-Chief

Andrej Dujella
University of Zagreb


Managing Editors

Drazen Adamovic
University of Zagreb
Josip Tambaca
University of Zagreb

Editorial Board

Damir Bakic
University of Zagreb
Mladen Bestvina
University of Utah
Jaksa Cvitanic
California Institute of Technology
Suncica Canic
University of Houston
Zlatko Drmac
University of Zagreb
Ivica Gusic
University of Zagreb
Marcela Hanzer
University of Zagreb
Dijana Ilisevic
University of Zagreb
Pavao Mardesic
University of Bourgogne
Eduard Marusic-Paloka
University of Zagreb
Gordana Matic
University of Georgia
Antun Milas
University at Albany (SUNY)
Pavle Pandzic
University of Zagreb
Goran Peskir                        
The University of Manchester                        
Gordan Savin
University of Utah
Zoran Vondracek                        
University of Zagreb                        


Advisory Board

Ibrahim Aganovic
University of Zagreb
Ivan Ivansic
University of Zagreb
Asia Ivic Weiss
York University
Zvonimir Janko
University of Heidelberg
Hrvoje Kraljevic
University of Zagreb
Sibe Mardesic
University of Zagreb
Dragan Milicic
University of Utah
Ivan Mirkovic
University of Massachusetts
Josip Pecaric
University of Zagreb
Mirko Primc
University of Zagreb
Andre Scedrov
University of Pennsylvania
Hrvoje Sikic
University of Zagreb
Marko Tadic
University of Zagreb
Kresimir Veselic                
University of Hagen                
Mladen Victor Wickerhauser
Washington University in St. Louis
Sanjo Zlobec                
McGill University                


Software Editor

Josip Tambaca
University of Zagreb


Tables of Contents

(with abstracts; full texts in PDF: free access for Volumes 33, 34, 35, 36, 37, 38, 39, 40, 41, 42, 43, 44, 45;
access from subscribing institutions for Volumes 46, 47, 48, 49;
scanned versions of all older papers are available through Google Books)

All Volumes (1966 - 2014)

Author index

Subject index

The most cited papers

Forthcoming papers


Information for Authors

Submission of a manuscript implies that the work has not been published before (except in the form of an abstract), that it is not under consideration for publication elsewhere, and that it will not be submitted to another journal while under review for Glasnik Matematicki.

Authors are encouraged to submit their manuscript electronically, as an attachment to an email message to glasnik@math.hr. Preferred formats for electronic submission are pdf or PostScript.

Manuscripts should be written in English (preferred), French or German. They should be typed or word-processed in double spacing with wide margins. The first page should contain the article title, author and coauthors names, complete affiliation(s) (name of institution, city, state, and zip code), proposed running head (less than 40 characters), a short abstract, a list of key words and phrases and the AMS 2010 Mathematics Subject Classification numbers. Figures must be prepared in a form suitable for direct reproduction. References should be arranged and numbered in alphabetical order. The following information should be provided for references to journals: names and initials of authors, full title of the paper, name of the journal, volume, year of publication and first and last page numbers. Abbreviations of journal names should follow Mathematical Reviews.

In order to accelerate publication of papers, the publishers would like to encourage submission of manuscripts written in the glasnik document class for LaTeX2e (download zip, separate files). Upon acceptance of the paper, authors will be asked to send files by electronic mail to: glasnik@math.hr

Offprints.   The corresponding author will receive 20 offprints free of charge.


Subscription Information

Subscription price is $40.00 (print+online) or $35.00 (online only) per Volume (2 issues). For online access IP ranges must be supplied. Orders should be sent to the following address:

GLASNIK MATEMATICKI
Bijenicka cesta 30
10000 Zagreb
CROATIA
Back volumes of Glasnik Matematicki are available. Orders should be sent to the address above.


[About Glasnik] [Editors] [Tables of Contents] [Information for Authors] [Subscription] [Croatian/Hrvatski]


eXTReMe Tracker